Jump to content

Photo

Antibiotics ruined my life!!!!

candida

This topic has been archived. This means that you cannot reply to this topic.
8 replies to this topic

#1 AFI777

AFI777

    New Member

  • Members
  • Posts & Likes
    Posts: 11
    Likes: 0
About Me
  • Joined: 29-December 04

Posted 29 March 2005 - 11:15 AM

sad.gif Sigh................... I now have candida due to taking antibiotics for 2 years for acne treatment. A fungus has grown on my tongue and nothing the doctor gives even helps...................I'm so depressed I can't even kiss my girlfriend and I can't tell her why. Why does thsi have to happen to me, I'm always sick, tired, and basically also have halitosis becasue of this. I got to eliminate sugar and refined carbs, but since I have candida my body craves it, and I'm always hungry. I hate this sad.gif

#2 bexi

bexi

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 257
    Likes: 0
About Me
  • Joined: 27-March 05

Posted 29 March 2005 - 12:33 PM

Here is a website that may interest you www.candidafree.net. It recommends a product called threelac which sounds as if it works by balancing your internal pH and delivering three types of friendly, antii-candida bacteria into your system - sounds pretty convincing and not too expensive either.It cites a 100% success rate in a v short period of time (a few weeks). You could also try drinking apple cider vinegar a couple of times a day to balance your pH - about a tablespoon diluted in a glass of water.It seems odd that a vinegar which is essentially a mild acid, would work to balance pH, but trust me on this one it does - I had recurring heartburn wich ceased the minute I started drinking the stuff, it literally calmed it almost immediately and after a week or so of ACV it worked to completely rebalance my acid levels to the point where I have had no heartburn since. Make sure you get only organic apple cider vinegar, which not only tastes alot better, but does the job alot more effectively as it is not distilled, a process which kills off alot of the goodness.Do try to stay off the carbs and sugar as these are only fuelling the fire - hard I know as these will be what your body (or rather the candida) is craving.
Keep yer chin up mate, and don't wait for your doc to fix things - read up, inform yourself and take control of the situation yourself. Good luck, and if you need any future advice battling your acne, giz a shout!!



#3 xmarysue

xmarysue

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 170
    Likes: 0
About Me
  • Joined: 17-February 05

Posted 29 March 2005 - 12:57 PM

Another fantastic site for candida information is www.askshelley.com (read through the candida forum). It's definitely a very frustrating situation, I know. My dermatologist would've been content to keep me on antibiotics for life. I was on/off them for nearly 10 years and suspect I may have a candida overgrowth as well. Best of luck to you!

#4 Denise2

Denise2

    Senior Member

  • Veteran Members
  • Posts & Likes
    Posts: 2,595
    Likes: 0
About Me
  • Joined: 18-May 03

Posted 29 March 2005 - 01:20 PM

Threelac is the best product I've taken to date for candida.

#5 depressedj

depressedj

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 174
    Likes: 0
About Me
  • Joined: 02-November 03

Posted 29 March 2005 - 06:24 PM

AFI777, I'm in the same boat as you. My incompetent doctor prescribed anti-biotic after anti-biotic for 17 months straight. I started losing my hair and only then, did I realize that something was wrong with me--I realized I have Candida. I will begin internal cleansing in the coming weeks. Hopefully that should rid me of my ailments.

Candida is an overwhelming illness. It left me feeling in a state of emaciated helplessness. However, don't let it get the best of you. My advice to you would be to READ. Read everything you can about Candida and bowel/colon cleansing. A couple sites that may be of interest are: Askshelley.com and CureZone.com.

All the best.
-dj

P.S. AFI is a great band! smile.gif

-------------------------------------------------------------------------------

Denise, for how long did you use Threelac? I've read that the efficacy of Threelac decreases with time. What's your thought on that? Do you need to use Threelac indefinitely?

Thanks.

-dj


#6 secondregent

secondregent

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 203
    Likes: 0
About Me
  • Joined: 28-February 05

Posted 01 April 2005 - 08:26 AM

I took antibiotics for a month.
They cleared my acne completely.
When I stopped taking them my acne came back worse than before.
I decided antibiotics probably werent a good thing for me.

#7 Minnym0use

Minnym0use

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 795
    Likes: 0
About Me
  • Joined: 18-February 05

Posted 01 April 2005 - 08:39 AM

QUOTE(secondregent @ Apr 1 2005, 09:26 AM)
I took antibiotics for a month.
They cleared my acne completely.
When I stopped taking them my acne came back worse than before.
I decided antibiotics probably werent a good thing for me.

View Post


They sure didn't help my son - over a year on 3 different ones. Topical and oral. Just made the hyperpigmentation worse, tinnitus, dizziness and guess what? Still acne. Diet is the only thing, for him, that has shown it can really help and no side effects either. Wow!

Sorry about the candida. Please keep us posted. Antibiotics are very powerful DRUGS.

#8 ReD

ReD

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 107
    Likes: 0
About Me
  • Joined: 23-June 03

Posted 01 April 2005 - 09:05 AM

There are so many incompetent doctors who don't know the side-effects of long term use of antibiotics, its scary.

eversince 2 months of mino didnt help, i tell the doctor to shove it every time he tries to give me some "new and more powerful" antibiotics.

#9 LeetLeetLoo

LeetLeetLoo

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 86
    Likes: 0
About Me
  • Joined: 20-March 05

Posted 01 April 2005 - 10:42 AM

I have taken many rotations of antibiotics for constant bronchitis, urinary tract infections and on occasion, skin problems. I also took bc pills for 10 - 15yrs. Last year, I broke my collar bone and was pounding Vicodin for weeks. My skin ERRUPTED. In general, I am DONE antibiotics, bc pills, painkillers, and even over the counter pain meds. I am also DONE with dermatologists. I too, have Candida and am following a strict diet. I agree with the advice above -- read, read, read. Also, try to have some patience.. and STICK WITH IT.